# SDR SWAA2012111209232

- Difficulty date: November 8, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 66,706 hours, 56,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: MS25237
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT LIGHT INOP AT ROW 11.  REMOVED AND REPLACED LAMP PER AMM.
